Alert archive / Pennsylvania / Dense Fog Advisories in 2012

Dense Fog Advisory 7, NWS Philadelphia/Mount Holly

March 23, 2012Berks County, Lehigh County, Northampton County, Pennsylvania

NWS Philadelphia/Mount Holly issued this dense fog advisory at Mar 23, 2012, 4:22 AM EDT for Berks County, Lehigh County, Northampton County, Pennsylvania. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Mar 23, 2012, 4:22 AM EDT (08:22 UTC)
Expired
Mar 23, 2012, 9:00 AM EDT
In force
5 hr
Issued by
NWS Philadelphia/Mount Holly

Counties Berks County, PA, Lehigh County, PA, Northampton County, PA

The radar

The Philadelphia radar (KDIX), 125 km from the middle of the area, began a volume at 08:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 00:00Z, 8.4 hours before the alert went out and 233 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 00:00Z on 2012-03-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 33 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 00:00Z on 2012-03-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 94 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
33 J/kg
Mixed-layer CIN
-116 J/kg
Mixed-layer LCL
842 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
94 m²/s²
0-3 km storm-relative helicity
128 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

003 
WWUS71 KPHI 230822
NPWPHI

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
422 AM EDT FRI MAR 23 2012

PAZ060>062-067>069-231300-
/O.NEW.KPHI.FG.Y.0007.120323T0822Z-120323T1300Z/
BERKS-LEHIGH-NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS-
INCLUDING THE CITIES OF...READING...ALLENTOWN...BETHLEHEM...
EASTON...WEST CHESTER...NORRISTOWN...DOYLESTOWN
422 AM EDT FRI MAR 23 2012

...DENSE FOG ADVISORY IN EFFECT UNTIL 9 AM EDT THIS MORNING...

THE NATIONAL WEATHER SERVICE HAS ISSUED A DENSE FOG ADVISORY. IT
IS IN EFFECT UNTIL 900 AM.

* LOCATIONS...THE LEHIGH VALLEY AND MUCH OF SOUTHEASTERN
  PENNSYLVANIA.

* VISIBILITIES...WIDESPREAD ONE QUARTER MILE OR LESS.

* TIMING...THE DENSE FOG WILL CONTINUE THROUGH MID MORNING AT
  WHICH TIME IT SHOULD DISSIPATE.

* IMPACTS...THE DENSE FOG WILL CREATE HAZARDOUS DRIVING
  CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE FOG ADVISORY MEANS THAT THE VISIBILITY WILL BE REDUCED TO
LESS THAN ONE QUARTER MILE. IF DRIVING, SLOW DOWN AND USE YOUR LOW
BEAM HEADLIGHTS. BE SURE TO LEAVE PLENTY OF DISTANCE BETWEEN YOUR
VEHICLE AND THE ONE AHEAD OF YOU.

&&

$$

IOVINO
1 follow-up statement
346 
WWUS71 KPHI 231301
NPWPHI

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
901 AM EDT FRI MAR 23 2012

PAZ060>062-067>069-231415-
/O.EXP.KPHI.FG.Y.0007.000000T0000Z-120323T1300Z/
BERKS-LEHIGH-NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS-
INCLUDING THE CITIES OF...READING...ALLENTOWN...BETHLEHEM...
EASTON...WEST CHESTER...NORRISTOWN...DOYLESTOWN
901 AM EDT FRI MAR 23 2012

...DENSE FOG ADVISORY EXPIRED...

MOST SITES HAD LOST THEIR FOG THIS MORNING, BUT A FEW LOCATIONS
NEAR THE LEHIGH VALLEY AND THE MARYLAND EASTERN SHORE WILL SEE
LINGERING BUT PATCHY FOG UNTIL AROUND 10 AM. 

$$

MPD

What forecasters said that day

The local office's own words before this dense fog advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this dense fog advisory went out at Mar 23, 3:39 AM EDT, 43 minutes earlier.

Area forecast discussion, Mar 23, 3:39 AM EDT, 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
339 AM EDT FRI MAR 23 2012

.SYNOPSIS...
A WEAK COLD FRONT WILL SETTLE SOUTHWARD THROUGH OUR AREA TODAY
BEFORE STALLING IN THE DELMARVA REGION. HIGH PRESSURE ACROSS THE
WESTERN ATLANTIC WILL GRADUALLY GET PUSHED EASTWARD AS LOW PRESSURE
ARRIVES ACROSS OUR AREA LATER SATURDAY AND SUNDAY. THIS LOW WILL
THEN SHIFT TO OUR EAST LATER SUNDAY NIGHT AND MONDAY, WITH A
SECONDARY COLD FRONT MOVING THROUGH THE AREA DURING MONDAY. HIGH
PRESSURE WILL THEN ARRIVE FOR TUESDAY BEFORE SETTLING TO OUR SOUTH
WEDNESDAY. A WARM FRONT SHOULD LIFT NORTHEASTWARD NEAR THE AREA
WEDNESDAY, WITH A COLD FRONT MOVING THROUGH WEDNESDAY NIGHT INTO
THURSDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
WITH A MAINLY CLEAR SKY, A LIGHT WIND AND A GOOD AMOUNT OF LOW LEVEL
MOISTURE, FOG DEVELOPED IN OUR REGION DURING THE NIGHT. UNLIKE MOST
OF THE PAST SEVERAL DAYS, IT HAS BEEN RADIATION FOG AND NOT
ADVECTION FOG. IT WILL REMAIN RATHER SHALLOW AND IT IS EXPECTED TO
DISSIPATE BY MID MORNING, AROUND 900 AM OR SO.

BASED ON THE OVERNIGHT TRENDS, IT LOOKS AS THOUGH THERE WILL BE
AREAS OF FOG FROM EXTREME NORTHEASTERN MARYLAND AND NORTHERN
DELAWARE UP ACROSS SOUTHEASTERN PENNSYLVANIA AND INTO NORTHWESTERN
NEW JERSEY. FOR THE REMAINDER OF OUR FORECAST AREA, IT APPEARS AS
THOUGH THE FOG WILL BE PATCHY.

A FRONTAL BOUNDARY EXTENDED FROM WESTERN NEW YORK TO SOUTHERN NEW
ENGLAND EARLY THIS MORNING. THE BOUNDARY WILL DROP INTO OUR REGION
TODAY. IT MAY BE ACCOMPANIED BY A FEW CLOUDS BUT INITIALLY NO
PRECIPITATION.

WITH A FAIR AMOUNT OF SUNSHINE TODAY, WE ARE ANTICIPATING WARM
TEMPERATURES EVEN WITH A DEVELOPING NORTHEAST TO EAST WIND. IT LOOKS
AS THOUGH MAXIMUM TEMPERATURES WILL REACH 80 IN PARTS OF
NORTHEASTERN MARYLAND, DELAWARE, THE PHILADELPHIA METROPOLITAN AREA
AND BERKS COUNTY. FOR LOCATIONS TO THE NORTH AND EAST, HIGH
TEMPERATURES SHOULD BE MAINLY IN THE 70S, WITH MAXIMUM READINGS IN
THE 60S POSSIBLE ALONG THE IMMEDIATE COAST.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM SATURDAY/...
THE FRONTAL BOUNDARY IS EXPECTED TO REMAIN IN OR NEAR OUR FORECAST
AREA TONIGHT. MEANWHILE, RAIN SHOWERS ARE ANTICIPATED TO APPROACH
FROM THE WEST AND SOUTHWEST. WE WILL MENTION A SLIGHT CHANCE OF
SHOWERS FOR TONIGHT AND WE WILL INCLUDE A CHANCE OF SHOWERS FOR LATE
TONIGHT IN OUR WESTERN AND SOUTHERN COUNTIES.

AN EASTERLY FLOW SHOULD CAUSE TEMPERATURES TO DROP INTO THE UPPER
40S AND LOWER 50S IN MUCH OF OUR REGION TONIGHT.

&&

.LONG TERM /SATURDAY THROUGH THURSDAY/...
A PATTERN CHANGE WILL GET UNDERWAY DURING THIS TIME FRAME AS THE
SYNOPTIC SETUP IS INITIALLY COMPRISED OF A WEAKENING AND NARROWING
UPPER-LEVEL RIDGE. THIS WILL BE SHIFTING EASTWARD SATURDAY AS A
LARGE CLOSED LOW SLOWLY MOVES IN. THIS WILL RESULT IN INCREASINGLY
UNSETTLED CONDITIONS OVER THE WEEKEND ALONG WITH COOLER
TEMPERATURES. ONCE THIS FEATURE SHIFTS TO OUR EAST MONDAY,
SIGNIFICANT AMPLIFICATION OF A TROUGH ACROSS NEW ENGLAND ON EASTWARD
IS FORECAST TO TAKE PLACE. THIS WILL ALSO RESULT IN COOLER AND
BREEZY CONDITIONS TO START THE NEW WEEK, HOWEVER HIGH PRESSURE AND
UPPER-LEVEL RIDGING THEN SETTLES IN FOR TUESDAY. A SECONDARY TROUGH
MOVING THROUGH THE MIDWEST AND GREAT LAKES REGION WILL TOSS A WARM
FRONT NORTHEASTWARD WEDNESDAY AS HIGH PRESSURE SETTLES TO OUR SOUTH.
A COLD FRONT, TIED TO LOW PRESSURE TRACKING NEARLY TO OUR NORTH,
WILL SETTLE ACROSS OUR AREA WEDNESDAY NIGHT INTO THURSDAY.

FOR SATURDAY AND SUNDAY, A CLOSED LOW WILL BE ARRIVING FROM THE WEST
SATURDAY. THIS SYSTEM SHOULD BE FAIRLY SLOW MOVING WITH ITS EASTWARD
MOVEMENT, THEREFORE THE INCREASING POPS WERE SLOWED JUST A BIT.
THERE IS A DECENT THETA-E RIDGE TO ARRIVE DURING SATURDAY INTO
SUNDAY ALONG WITH INCREASING ASCENT. THE FLOW MAY BE BACKED TO MUCH
FROM THE EAST OR SOUTHEAST TO CUT DOWN ON THE INSTABILITY, HOWEVER
INCREASING LIFT AND COOLING ALOFT ARRIVING FROM THE WEST SHOULD
GENERATE SOME INSTABILITY. AT THIS POINT, THE SOUTHWEST OR SOUTHERN
PORTIONS OF THE CWA MAY BE ABLE TO GET ENOUGH INSTABILITY FOR SOME
CONVECTIVE ELEMENTS THEREFORE A CHC OF THUNDER WAS MAINTAINED. THERE
MAY BE A BAND OR TWO OF ENHANCED CONVECTIVE ELEMENTS AS THE OVERALL
LIFT STRENGTHENS. THE 00Z NAM/WRF APPEARS TO WEAK WITH ITS
PRECIPITATION COVERAGE GIVEN THE LIFT SPREADING EASTWARD, THEREFORE
WE LEANED TOWARD GUIDANCE THAT HAS INCREASED COVERAGE AND MORE QPF.
A STALLED BOUNDARY TO OUR SOUTH MAY SERVE FOCUS FOR A BETTER
OVERRUNNING SURFACE, THEREFORE THE SOUTHERN PORTIONS OF THE CWA MAY
END UP GETTING THE HIGHER RAINFALL AMOUNTS. THE PW VALUES ARE
FORECAST TO INCREASE TO NEAR 1.50 INCHES, THEREFORE LOCAL DOWNPOURS
WILL BE POSSIBLE. SOME OF THE MODEL GUIDANCE STRENGTHENS THE MAIN
LIFT TO THE NORTH OF THE CLOSED LOW, WHICH COULD GENERATE LOCALLY
HEAVIER RAINFALL ALTHOUGH EXACTLY WHERE THIS HAPPENS WILL DETERMINE
THE AXIS OF HIGHER RAINFALL AMOUNTS. THE REGION CAN USE SOME RAIN
AS IT HAS BEEN DRY FOR AWHILE, AND THIS SYSTEM LOOKS TO BRING ON
AVERAGE 0.50 TO 0.75 INCHES. WE CONTINUED WITH THE GRADUAL
INCREASING POPS THROUGH SATURDAY WITH THEM TOPPING OUT IN THE LIKELY
TO LOW CATEGORICAL RANGE THROUGH SUNDAY. AS THE CLOSED LOW BEGINS TO
SHIFT OFF THE COAST LATE SUNDAY, THE SHOWERS SHOULD GRADUALLY TAPER
OFF WITH PERHAPS SOME LINGERING INTO MONDAY. THIS TIME FRAME WILL BE
COOLER GIVEN THE SHOWERS ALONG WITH MORE OF AN ONSHORE FLOW.

FOR MONDAY, THE CLOSED LOW AND ITS ASSOCIATED SURFACE LOW WILL BE
MOVING AWAY FROM THE AREA TO START WITH SOME LINGERING SHOWERS
MAINLY EARLY. THE MODEL GUIDANCE LOOKS TO BE LEANING MORE TOWARD THE
SLOWER ECMWF SOLUTION, ALTHOUGH MOST ARE NOT THIS SLOW IN EXITING
THE SYSTEM. INTERESTINGLY ENOUGH, THE 00Z ECMWF IS NOW A BIT FASTER
WITH EXITING THIS SYSTEM. A SECONDARY COLD FRONT THEN MOVES THROUGH
MONDAY AS A TROUGH AMPLIFIES ACROSS NEW ENGLAND, THEN RIDGING WELL
TO OUR WEST WILL DRIVE A FAIRLY STRONG SURFACE HIGH ACROSS EASTERN
CANADA. THE NORTHERLY FLOW IN THE WAKE OF THE STORM SHOULD BE A BIT
GUSTY FOR A TIME MONDAY AND BE ENHANCED SOME AS THE AFOREMENTIONED
TROUGH SETTLES ACROSS NEW ENGLAND AND THE CAA STRENGTHENS. IT WILL
BE COLDER AT NIGHT, HOWEVER THE CAA AND A TIGHTENED PRESSURE
GRADIENT FORECAST MAY BE ENOUGH TO PREVENT ANY FROST FROM FORMING.

FOR TUESDAY AND WEDNESDAY, THE SOUTHERN EXTENSION OF A LARGE
SURFACE HIGH SLIDING ACROSS SOUTHEASTERN CANADA WILL BE DOWN INTO
THE MID ATLANTIC REGION. HOWEVER, A CLOSED LOW DROPPING ACROSS NEW
ENGLAND WILL DRIVE A SURFACE LOW OUT TO SEA. A TIGHTENED PRESSURE
GRADIENT MAY PRODUCE SOME GUSTY WINDS FOR A TIME TUESDAY BEFORE
THIS RELAXES QUITE A BIT TOWARD EVENING. DRY CONDITIONS ARE EXPECTED
TUESDAY, HOWEVER COOLER CONDITIONS WILL BE IN PLACE. THERE IS DECENT
CAA FORECAST TO OCCUR, AND THEREFORE HIGHS MAY END UP BEING COOLER
THAN CURRENTLY ADVERTISED. WITH LESS WIND TUESDAY NIGHT, BETTER
RADIATIONAL COOLING MAY ALLOW FOR SOME FROST TO FORM. A SURFACE HIGH
LOOKS TO STRENGTHEN TO OUR SOUTH WEDNESDAY AS ENERGY TRACKS ACROSS
THE MIDWEST. THIS WILL ALLOW FOR A RETURN FLOW TO DEVELOP ALONG WITH
WAA, PUSHING A WARM FRONT MAINLY JUST TO OUR NORTHWEST. AS OF NOW,
IT LOOKS DRY WITH THE INITIAL WARM AIR PUSH AND THEN A COLD FRONT
WILL BE GRADUALLY ARRIVING FROM THE WEST. FOR NOW, WENT WITH A DRY
FORECAST DURING THE DAY FOR MOST WITH LOW CHC POPS WEDNESDAY NIGHT.

FOR THURSDAY, A COLD FRONT SHOULD BE SETTLING SOUTH OF THE AREA AND
THIS FEATURE LOOKS TO BE WEAKENING. FOR NOW WE WENT WITH SLIGHT CHC
POPS IN THE GRIDDED DATABASE.

&&

.AVIATION /08Z FRIDAY THROUGH TUESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

AT 0730Z, CONDITIONS WERE IFR AT KRDG, KABE AND KILG WITH LOW CLOUDS
AND FOG. OUR REMAINING TAF SITES WERE MOSTLY IN THE MVFR RANGE. THE
FOG AND LOW CLOUDS WILL REMAIN RATHER SHALLOW WHEN COMPARED TO
PREVIOUS DAYS. WE WILL INDICATE THE POTENTIAL OF LOWERING VISIBILITY
VALUES AT KPHL, KPNE, KTTN, KMIV AND KACY UNTIL SHORTLY AFTER
DAYBREAK ALONG WITH THE POSSIBILITY OF SOME LOW CLOUDS. THIS IS A
RATHER LOW CONFIDENCE FORECAST THROUGH ABOUT 1300Z TO 1400Z.

BEING THE THE LOW CLOUDS AND FOG SHOULD REMAIN SHALLOW, WE ARE
ANTICIPATING THAT THEY WILL DISSIPATE AROUND 1300Z OR 1400Z. WE ARE
FORECASTING VFR CONDITIONS THROUGH THE BALANCE OF THE DAY WITH A
DEVELOPING NORTHEAST TO EAST WIND AS A COLD FRONT DROPS THROUGH OUR
REGION FROM THE NORTH AND NORTHEAST.

TONIGHT SHOULD BEGIN MOSTLY CLEAR. HOWEVER, CLOUDS AND SHOWERS WILL
APPROACH FROM THE WEST. ALSO, WITH THE EASTERLY SURFACE FLOW THERE
IS THE POTENTIAL FOR SOME LOW CONDITIONS DRIFTING OFF THE OCEAN.

OUTLOOK...
SATURDAY AND SUNDAY...SUB-VFR CONDITIONS OCCURRING AS SHOWERS
DEVELOP AND BECOME MORE NUMEROUS. THE HEAVIEST SHOULD OCCUR LATER
SATURDAY THROUGH SUNDAY AFTERNOON. A COUPLE OF THUNDERSTORMS ARE
POSSIBLE ESPECIALLY SOUTH OF KPHL. AN EASTERLY WIND MAY TURN A BIT
GUSTY ESPECIALLY CLOSER TO THE COAST.

MONDAY...LOW PRESSURE SHIFTING EAST OF THE AREA WILL ALLOW FOR
IMPROVING CONDITIONS, AFTER PERHAPS SOME LINGERING SHOWERS EARLY
SOUTH AND EAST OF KPHL. A NORTHERLY WIND WILL INCREASE AND MAY GUST
TO NEAR 25 KNOTS.

TUESDAY...VFR WITH PERHAPS SOME LINGERING GUSTY NORTHERLY WINDS
TO START. THE WINDS SHOULD THEN SHIFT TO THE SOUTHWEST LATE AS
THEY DIMINISH.

&&

.MARINE...
A COLD FRONT FROM THE NORTH AND NORTHEAST IS EXPECTED TO DROP INTO
OUR REGION TODAY. THE WIND WILL START IN THE SOUTH TO WEST QUADRANT
EVENTUALLY SHIFTING TO AN EASTERLY DIRECTION. WIND SPEEDS ARE
EXPECTED TO REMAIN LESS THAN 15 KNOTS FOR TODAY AND TONIGHT. WAVE
HEIGHTS ARE FORECAST TO BE 3 FEET OR LESS.

OUTLOOK...
AN AREA OF LOW PRESSURE AT THE SURFACE WILL BE DRIVEN ACROSS OUR
AREA SATURDAY AND SUNDAY AS A CLOSED LOW MOVES IN. THIS SYSTEM WILL
BE A SLOW MOVER, HOWEVER THE STRONGER FLOW MAY END UP OCCURRING AS
THE SYSTEM MOVES AWAY MONDAY. THIS IS DUE TO A FAIRLY DECENT PUSH OF
CAA FROM THE NORTH. AS A RESULT, THE WINDS WILL GRADUALLY INCREASE
SATURDAY AND SUNDAY WITH MORE ROBUSTNESS MONDAY. SOME OF THE MODEL
GUIDANCE SUGGESTS THAT THE 925 MB WINDS INCREASE TO NEAR 40 KNOTS
FOR A TIME MONDAY WITHIN THE CAA REGIME. THE FORECAST SOUNDINGS
INDICATE THAT ENOUGH MIXING MAY PROMOTE LOW END GALE FORCE GUSTS
MONDAY. SINCE THERE IS LOWER CONFIDENCE ON THE STRENGTH OF THE CAA
PUSH AND ASSOCIATED WIND FIELD, WE KEPT THE GUSTS UNDER GALE FORCE
FOR NOW. THE CONDITIONS ARE THEN EXPECTED TO SETTLE DURING THE
COURSE OF TUESDAY AS HIGH PRESSURE BEGINS TO SETTLE CLOSER TO THE
AREA.

&&

.CLIMATE...
BELOW IS A LIST OF THE RECORD HIGH TEMPERATURES FOR TODAY, MARCH 23RD.

ACY...79 IN 1907
PHL...78 IN 1938/1907
ILG...78 IN 1994/1923
ABE...73 IN 1979/1923
TTN...79 IN 1938
GED...80 IN 2007
RDG...79 IN 1938
MPO...70 IN 1938

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...GORSE
NEAR TERM...IOVINO
SHORT TERM...IOVINO
LONG TERM...GORSE
AVIATION...GORSE/IOVINO
MARINE...GORSE/IOVINO
CLIMATE...DRAG/GORSE
Hazardous weather outlook, Mar 23, 3:55 AM EDT, 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
355 AM EDT FRI MAR 23 2012

DEZ002>004-MDZ012-015-019-020-NJZ001-007>010-012>024-026-027-PAZ054-
055-070-071-240800-
KENT-INLAND SUSSEX-DELAWARE BEACHES-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-
WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL OCEAN-SOUTHEASTERN BURLINGTON-
CARBON-MONROE-DELAWARE-PHILADELPHIA-
355 AM EDT FRI MAR 23 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN
DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW
JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...NORTHEAST
PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001-MDZ008-PAZ060>062-067>069-240800-
NEW CASTLE-CECIL-BERKS-LEHIGH-NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS-
355 AM EDT FRI MAR 23 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST
MARYLAND...EAST CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

AREAS OF FOG FOR AWHILE THIS MORNING WILL BE LOCALLY DENSE, WITH
THE VISIBILITY LOWERED TO ONE-QUARTER OF A MILE OR LESS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-240800-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
355 AM EDT FRI MAR 23 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Mar 23, 12:12 AM EDT, 4 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1212 AM EDT FRI MAR 23 2012

NJZ007-009-010-PAZ060>062-067>069-230600-
WARREN-HUNTERDON-SOMERSET-BERKS-LEHIGH-NORTHAMPTON-CHESTER-
MONTGOMERY-BUCKS-
INCLUDING THE CITIES OF...WASHINGTON...FLEMINGTON...SOMERVILLE...
READING...ALLENTOWN...BETHLEHEM...EASTON...WEST CHESTER...
NORRISTOWN...DOYLESTOWN
1212 AM EDT FRI MAR 23 2012

...AREAS OF FOG...

AREAS OF FOG WILL CONTINUE TO DEVELOP OVERNIGHT IN PARTS OF
SOUTHEASTERN PENNSYLVANIA AND NORTHWESTERN AND CENTRAL NEW JERSEY.
THE FOG WILL REDUCE THE VISIBILITY TO ONE HALF MILE OR LESS IN
SPOTS.

IF YOU WILL BE DRIVING OVERNIGHT, BE PREPARED FOR REDUCED
VISIBILITY. BE SURE TO LEAVE PLENTY OF ROOM BETWEEN YOUR VEHICLE
AND THE ONE AHEAD OF YOU.

IOVINO
Special weather statement, Mar 23, 1:56 AM EDT, 2 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
156 AM EDT FRI MAR 23 2012

NJZ007-009-010-PAZ060>062-067>069-230900-
WARREN-HUNTERDON-SOMERSET-BERKS-LEHIGH-NORTHAMPTON-CHESTER-
MONTGOMERY-BUCKS-
INCLUDING THE CITIES OF...WASHINGTON...FLEMINGTON...SOMERVILLE...
READING...ALLENTOWN...BETHLEHEM...EASTON...WEST CHESTER...
NORRISTOWN...DOYLESTOWN
156 AM EDT FRI MAR 23 2012

...AREAS OF FOG...

THERE WILL CONTINUE TO BE AREAS OF FOG DURING THE OVERNIGHT AND
EARLY MORNING HOURS IN PARTS OF SOUTHEASTERN PENNSYLVANIA AND IN
PARTS OF NORTHWESTERN AND CENTRAL NEW JERSEY. THE FOG WILL REDUCE
THE VISIBILITY TO ONE HALF MILE OR LESS IN SPOTS.

IF YOU WILL BE DRIVING OVERNIGHT OR DURING THE EARLY MORNING
HOURS, BE PREPARED FOR REDUCED VISIBILITY. BE SURE TO LEAVE PLENTY
OF ROOM BETWEEN YOUR VEHICLE AND THE ONE AHEAD OF YOU.

THE FOG IS EXPECTED TO DISSIPATE BY MID MORNING.

IOVINO

Nearby

Dense Fog Advisories in Pennsylvania, 2012Every dense fog advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.